# SDR 2013FA0000481

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N2488P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843282
- Engine: Lyc O360A1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FINGER OF DISTRIBUTOR GEAR LOOSE ON SHAFT AND ON PLASTIC GEAR.  TT ON THE PART WAS 546 HRS.  THE DISTRIBUTOR GEAR IS PART OF KIT K3822.
